# SDR AWXA960264

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2851 - DURING ROUTINE MX CHECK, FOUND ROW 22 EMERGENCY EXIT LIGHT INOP ON END OF LEFT SEAT ROW.  REPAIRED BROKEN WIRE AT CANNON PLUG.  OPS CHECK GOOD.  (M)
